User Profile
Is it possible the 5 years of Androgel medication I have been on and around 3 weeks of DHEA 10 mg supplement use may be causing me to have hyperlipidemia (high cholesterol levels)? I notice increased Raynaud's Phenomenon/Syndrome when I take DHEA; especially with Zoloft and Dexedrine. Is this normal? How can I treat my fatigue from low testosterone if my doctor doesn't want me on synthetic hormones, I'm already lifting and trying to avoid meat and dairy, but my testosterone levels always come back low with high cholesterol and prolactin?

I've been taking 50,000 IU/once weekly for Vitamin D3 and that helps a little, but I don't know if that is safe to take long-term even if it's just once a week since 50,000 IU is a pretty good-sized dose. It is dangerous/risky to try taking two 50,000 IU every week, or is that going to pose an issue for my kidneys and electrolyte balances, etc.?


Did you find this post helpful?
|

User Profile
replied July 14th, 2018
(online)
Chronic Fatigue Syndrome Answer A64174
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
Yes,these cause hyperlipidemia.Raynaud's is not associated with DHEA use.50000 IU weekly is enough and increasing dose is not giving extra benefit.I would suggest you amitryptyline to combat fatigue.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan


|
Did you find this post helpful?
Quick Reply
Must Read
What is chronic fatigue syndrome? We outline the medical definition and different types of CFS in this intro section....
What causes chronic fatigue? And who does it affect? We outline the main factors doctors think contribute to CFS in this section....
Symptoms of chronic fatigue are also common to other disorders. Learn to identify CFS symptoms and when to seek medical help here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Chronic Fatigue Syndrome , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.